# SDR DLM90060413

- Difficulty date: May 20, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 27,182 hours, 14,290 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 492010002
- Part serial: P1026
- Condition: Overheated
- Location: Apu
- Part time: 12,407 hours, 15,606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

APU WOULD NOT START 2 ATTEMPTS MADE.  CONTROL C/B PULLED RAMP REPORTED SMOKE FROM APU COMPARTMENT.  SMOKE STOPPED IN FIVE MINUTES.  TORQUED RELAY TERMINALS.  REPLACED APU STARTER AND CLAMP.  INSPECTED TAIL PIPE AND STARTER HARNESS FOUND OK.  BITE ECU, FAULTS APU DOOR, CLEARED MSG, APU STARTED 3X.  REMOVED MCO/PLAC.
